American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 41 of 41 found      Go to page: 1 2

[31] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Atsushi Noma. Ample and spanned vector bundles of top Chern number two on smooth projective varieties. Proc. Amer. Math. Soc. 126 (1998) 35-43. MR 1459141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] David Gieseker and Jun Li. Moduli of high rank vector bundles over surfaces . J. Amer. Math. Soc. 9 (1996) 107-151. MR 1303031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Tohru Nakashima. Bogomolov-Gieseker inequality and cohomology vanishing in characteristic $p$ . Proc. Amer. Math. Soc. 123 (1995) 3609-3613. MR 1291789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] János Kollár. Nonrational hypersurfaces . J. Amer. Math. Soc. 8 (1995) 241-249. MR 1273416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert Friedman. Vector bundles and ${\rm SO}(3)$-invariants for elliptic surfaces . J. Amer. Math. Soc. 8 (1995) 29-139. MR 1273414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Wei-Ping Li and Zhenbo Qin. Stable vector bundles on algebraic surfaces . Trans. Amer. Math. Soc. 345 (1994) 833-852. MR 1260204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Edoardo Ballico. On the number of singularities in meromorphic foliations on compact complex surfaces . Trans. Amer. Math. Soc. 343 (1994) 417-432. MR 1191609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Atsushi Noma. Classification of rank-2 ample and spanned vector bundles on surfaces whose zero loci consist of general points . Trans. Amer. Math. Soc. 342 (1994) 867-894. MR 1181186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Antonio Lanteri and Francesco Russo. A lower bound for sectional genera of ample and spanned vector bundles on algebraic surfaces . Proc. Amer. Math. Soc. 119 (1993) 1053-1059. MR 1176482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] A. Conte and A. Verra. Reye constructions for nodal Enriques surfaces . Trans. Amer. Math. Soc. 336 (1993) 79-100. MR 1079052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 41 of 41 found      Go to page: 1 2